Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 90, NWS Binghamton, NY

June 30, 2021Bradford County, Susquehanna County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 30, 2021, 3:54 PM EDT for Bradford County, Susquehanna County, Pennsylvania. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2021, 3:54 PM EDT (19:54 UTC)
Expired
Jun 30, 2021, 4:45 PM EDT
In force
51 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bradford County, PA, Susquehanna County, PA

The radar

The Binghamton radar (KBGM), 54 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 3:55 PM EDTTSTM WND DMG3 Nw North Towanda, PATREES DOWN ON HORN BROOK ROAD.
Jun 30, 3:55 PM EDTTSTM WND DMGUlster, PACORRECTS PREVIOUS TSTM WND DMG REPORT FROM ULSTER. MULTIPLE TREES DOWN. TIME ESTIMATED BY RADAR.
Jun 30, 3:55 PM EDTTSTM WND DMGUlster, PAMULTIPLE TREES DOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 3:21 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

938 
WUUS51 KBGM 301954
SVRBGM
PAC015-115-302045-
/O.NEW.KBGM.SV.W.0090.210630T1954Z-210630T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
354 PM EDT Wed Jun 30 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  West central Susquehanna County in northeastern Pennsylvania...
  Central Bradford County in northeastern Pennsylvania...

* Until 445 PM EDT.

* At 354 PM EDT, severe thunderstorms were located along a line
  extending from near Litchfield to near Le Roy, moving east at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Towanda, West Franklin, Wysox, Sheshequin, Ulster, Wilmot, Orwell,
  North Towanda, Herrick and West Burlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Binghamton.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4185 7601 4157 7635 4169 7681 4195 7638
TIME...MOT...LOC 1954Z 272DEG 27KT 4191 7639 4170 7676 

HAIL...1.00IN
WIND...60MPH
 
$$

MWG
2 follow-up statements
827 
WWUS51 KBGM 302022
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
422 PM EDT Wed Jun 30 2021

PAC015-115-302045-
/O.CON.KBGM.SV.W.0090.000000T0000Z-210630T2045Z/
Susquehanna PA-Bradford PA-
422 PM EDT Wed Jun 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WEST CENTRAL SUSQUEHANNA AND CENTRAL BRADFORD COUNTIES...

At 422 PM EDT, severe thunderstorms were located along a line
extending from near Warren Center to near Monroeton, moving east at
30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Law enforcement has reported several areas of downed trees 
         and wires.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Towanda, West Franklin, Wysox, Sheshequin, Ulster, Wilmot, Orwell,
North Towanda, Herrick and West Burlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4185 7601 4157 7635 4169 7681 4195 7638
TIME...MOT...LOC 2022Z 272DEG 27KT 4190 7613 4169 7650 

HAIL...0.75IN
WIND...60MPH
 
$$

MWG
548 
WWUS51 KBGM 302038
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
438 PM EDT Wed Jun 30 2021

PAC015-115-302045-
/O.CON.KBGM.SV.W.0090.000000T0000Z-210630T2045Z/
Susquehanna PA-Bradford PA-
438 PM EDT Wed Jun 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WEST CENTRAL SUSQUEHANNA AND EAST CENTRAL BRADFORD COUNTIES...

At 438 PM EDT, severe thunderstorms were located along a line
extending from near Friendsville to near South Branch, moving east at
30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Law enforcement reported trees and wires down in several 
         locations.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Orwell, Herrick, Wyalusing, Le Raysville, Rushville, Herrickville,
Brushville, Camptown, Birchardville and Middletown Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4167 7623 4172 7640 4192 7626 4185 7601
TIME...MOT...LOC 2038Z 272DEG 27KT 4190 7599 4169 7636 

HAIL...0.75IN
WIND...60MPH
 
$$

MWG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:32 PM EDT, 22 minutes earlier.

Area forecast discussion, Jun 30, 3:32 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
332 PM EDT Wed Jun 30 2021

.SYNOPSIS...
Showers and thunderstorms are expected this afternoon, with some
severe storms producing heavy rain, damaging wind gusts, and
large hail. There remains a chance for additional showers
overnight. The end of the week will be cooler, but additional
rounds of showers and thunderstorms are possible.

&&

.NEAR TERM /THROUGH THURSDAY/...
330 pm update...

The main concern remains with the severe threat this afternoon.
Strong thunderstorms continue to move through parts of CNY with
many reports of wind damage and large hail. Some are also
producing heavy rainfall. Storms are beginning to pop up in
NEPA as well. The severe threat will remain through at least the
late afternoon and early evening hours for CNY. The environment
becomes more stable from the north which should eliminate the
severe threat across CNY by the late evening hours. The severe
threat for NEPA will will last a little longer, as activity
should wind down shortly after sunset. There does remain a
chance for some showers and possibly some thunderstorms through
the overnight hours with no severe storms expected.

Temperatures were slightly lower than originally forecasted
today, especially over CNY where early cloud cover and
thunderstorm activity limited heating. Highs were adjusted, with
some locations 1-2 degrees cooler. Parts of NEPA did reach the
90s. In areas where thunderstorms have passed through,
temperatures have dropped into the 70s. Cloud cover increases
overnight. Nighttime temps are expected to be slightly cooler
than last night, but will remain in the 60s.

With the added moisture from storms today and weak winds
expected, there is a chance for patchy fog during Thursday
morning. This should lift soon after sunrise. A frontal system
slowly moves through the region tomorrow, brining another chance
for some rain showers and even some thunderstorms. With mostly
cloudy skies expected, high temps will be in the 70s.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
215 PM update...

An upper level low will settle over the region for Friday and
Saturday. Expect much cooler conditions with highs only in the
upper 60s to low 70s. Conditions will be unsettled with cold
air aloft under the upper trough making showers and
thunderstorms most likely during the afternoon hours. Showers
will be more widespread on Friday than Saturday as the will
start to pull off to the east by later in the day Saturday.

Low temperatures will be cool, generally ranging from the mid
50s to the lower 60s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
215 PM Update...

Not too much in the way of changes to the extended forecast.
Upper trough exits into the Atlantic on Sunday, but could still
see a few diurnal showers in the afternoon, however, coverage
will be much less than Friday and Saturday. Ridging starts to
build in by Monday with increasing temperatures expected again
for next week.

Previous Discussion...

We will be under the influence of the upper level trough most
of the this period as it moves slowly east. Convection will
continue to be diurnal with scattered afternoon showers and
thunderstorms. Monday an upper level ridge pushes into the Ohio
Valley and western Great Lakes but then weakens into Wednesday
with the upper level flow becoming zonal.

High temperatures in the 70s Sunday rise into the low and mid
80s Monday then remain there into Wednesday. Low temperatures
Saturday night and Sunday night from the mid 50s to lower 60s
warm into the 60s for the rest of the period.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Showers and thunderstorms will move south through CNY, impacting
all NY terminals this afternoon. Many of these storms will be
severe, producing heavy rain, strong winds, and large hail.
Storms over terminals will bring restrictions with reduced
visibility and lowered ceilings. The storm potential will last
until the early evening hours, which is when activity will wind
down. AVP could also see thunderstorms and restrictions late
this afternoon/early evening. These storms could also be severe,
but confidence remains uncertain about the severe threat as the
environment may become more stable. Either way, heavy rainfall
and strong winds should be expected with any storms over the
terminal.

Rain showers and possibly some thunderstorms are not out of the
question for all terminals throughout the rest of the period.
However, the highest confidence for additional light rain
showers is at AVP and KBGM tomorrow morning.

Ceilings will lower overnight, leading to Below Alt Mins at ELM
and AVP for a short period of time. Otherwise, at least Fuel Alt
is expected at all terminals with SYR and RME not expected to
drop below MVFR. With the added moisture from storms today and
light winds, fog will be possible again Thursday morning.
Visibilities as low as 2-3SM are expected at BGM, ELM, and ITH.

Outlook...

Thursday through Saturday...Again mainly VFR but restrictions
likely in showers and thunderstorms especially in the afternoon.

Sunday...Showers and possible thunderstorms with occasional
restrictions.

Monday...Mainly VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ038>040-043-
     044-047-048-072.
NY...Heat Advisory until 8 PM EDT this evening for NYZ024-025-055-
     056-062.

&&

SYNOPSIS...BTL
NEAR TERM...BTL
SHORT TERM...MPK
LONG TERM...MPK/TAC
AVIATION...BTL/BJT/MJM
Hazardous weather outlook, Jun 30, 2:52 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
252 PM EDT Wed Jun 30 2021

NYZ062-PAZ038>040-043-044-047-048-072-011900-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
252 PM EDT Wed Jun 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There remains a slight risk for severe thunderstorms this afternoon.
Some of these storms will be capable of producing damaging winds and
large hail. Some of these storms may also generate heavy rain which
could lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ024-025-055-056-011900-
Chemung-Tompkins-Tioga-Broome-
252 PM EDT Wed Jun 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 326 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

There remains a slight risk for severe thunderstorms this afternoon.
Some of these storms will be capable of producing damaging winds and
large hail. Some of these storms may also generate heavy rain which
could lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ009-015>018-022-023-036-037-044>046-057-011900-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Madison-Southern Oneida-Cortland-Chenango-Otsego-Delaware-
252 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 326 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There remains a slight risk for severe thunderstorms this afternoon.
Some of these storms will be capable of producing damaging winds and
large hail. Some of these storms may also generate heavy rain which
could lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Special weather statement, Jun 30, 3:27 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Binghamton NY
327 PM EDT Wed Jun 30 2021

PAZ039-302000-
Susquehanna-
327 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSQUEHANNA
COUNTY...

At 327 PM EDT, a strong thunderstorm was located near Hop Bottom, or
near Montrose, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Jackson, Harford, Hop Bottom, Union Dale, Gibson, West Lenox,
Lakeview, Burnwood, Alford and Uniondale.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4171 7582 4180 7585 4190 7558 4175 7547
      4168 7546 4168 7547
TIME...MOT...LOC 1927Z 266DEG 22KT 4177 7579

MWG
Local storm report, Jun 30, 3:29 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
329 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     2 NNE LANSING           42.52N 76.47W
06/30/2021                   TOMPKINS           NY   911 CALL CENTER

            TREE DOWN ACROSS THE ROAD. TIME ESTIMATED BY
            RADAR.

&&

JTC
Special weather statement, Jun 30, 3:38 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Binghamton NY
338 PM EDT Wed Jun 30 2021

PAZ038-302015-
Bradford-
338 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BRADFORD COUNTY...

At 338 PM EDT, a strong thunderstorm was located over East
Smithfield, or 8 miles southwest of Athens, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Towanda, Wysox, Sheshequin, Ulster, North Towanda, Rome, Burlington,
Milan, East Smithfield and Riggs.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4178 7667 4189 7667 4197 7631 4172 7632
TIME...MOT...LOC 1938Z 269DEG 21KT 4185 7662

MWG
Special weather statement, Jun 30, 3:44 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Binghamton NY
344 PM EDT Wed Jun 30 2021

PAZ047-302015-
Luzerne-
344 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LUZERNE COUNTY...

At 343 PM EDT, a strong thunderstorm was located near Fairmount Spgs,
or 12 miles northwest of Berwick, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Muhlenberg, Nanticoke, Lehman, Harveys Lake, Slocum, Shickshinny, New
Columbus, Pond Hill, Sweet Valley and Huntington Mills.

LAT...LON 4115 7629 4120 7632 4130 7631 4137 7604
      4108 7600
TIME...MOT...LOC 1943Z 269DEG 21KT 4122 7636

MWG
Local storm report, Jun 30, 3:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
345 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     2 SW HAMILTON           42.81N 75.58W
06/30/2021                   MADISON            NY   PARK/FOREST SRVC

            TREE DOWN ACROSS RIVER ROAD.

&&

JTC
Local storm report, Jun 30, 3:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
354 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     2 WNW APULIA            42.83N 76.08W
06/30/2021  M66 MPH          ONONDAGA           NY   MESONET

            MESONET STATION CW6427 APULIA STATION. DAVIS
            VP2. TIME FROM WXUNDERGROUND 5 MINUTE DATA.

&&

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 10:27 PM EDTSpecial Weather StatementBGMBradford48 min
Jun 30, 12:00 AM EDTSpecial Weather StatementBGMWyoming30 min
Jun 30, 12:11 AM EDTSevere Thunderstorm WarningBGMBradford22 min
Jun 30, 12:28 AM EDTSpecial Weather StatementBGMBradford47 min
Jun 30, 12:40 AM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wayne, Wyoming3 hr
Jun 30, 12:54 AM EDTSpecial Weather StatementBGMBradford36 min
Jun 30, 1:24 AM EDTSpecial Weather StatementBGMBradford36 min
Jun 30, 2:33 PM EDTSpecial Weather StatementBGMSusquehanna27 min
Jun 30, 2:57 PM EDTSpecial Weather StatementBGMSusquehanna33 min
Jun 30, 3:27 PM EDTSpecial Weather StatementBGMSusquehanna33 min
Jun 30, 3:38 PM EDTSpecial Weather StatementBGMBradford37 min
Jun 30, 3:44 PM EDTSpecial Weather StatementBGMLuzerne31 min
Jun 30, 3:58 PM EDTSpecial Weather StatementBGMWayne32 min
Jun 30, 4:12 PM EDTSpecial Weather StatementBGMWayne33 min
Jun 30, 4:16 PM EDTAreal Flood AdvisoryBGMBradford106 min
Jun 30, 4:20 PM EDTSpecial Weather StatementBGMWyoming25 min
Jun 30, 4:32 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming43 min
Jun 30, 4:33 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna42 min
Jun 30, 4:50 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wayne40 min
Jun 30, 4:59 PM EDTSpecial Weather StatementBGMLuzerne31 min
Jun 30, 5:07 PM EDTSpecial Weather StatementBGMWayne38 min
Jun 30, 5:25 PM EDTSpecial Weather StatementBGMWayne35 min
Jun 30, 5:32 PM EDTSpecial Weather StatementBGMBradford, Susquehanna43 min
Jun 30, 5:49 PM EDTSevere Thunderstorm WarningBGMWayne41 min
Jun 30, 5:59 PM EDTSpecial Weather StatementBGMWayne46 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.